# SDR SWAA2014122335225

- Difficulty date: October 31, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 29,674 hours, 13,174 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Gusset
- Part number: 6546466
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TE PANEL SUPPORT GUSSET CRACKED ABOVE NR 2 PYLON.  R & R GUSSET IAW SRM.
